Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 520–533 (Mi zvmmf4410)  

This article is cited in 1 scientific paper (total in 1 paper)

A class of completely conservative difference schemes of magnetohydrodynamics in mixed Euler-Lagrange variables

V. M. Goloviznin, M. A. Ryazanov, O. S. Sorokovikova


Full text: PDF file (1503 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 120–130

Bibliographic databases:

UDC: 519.6:537.84
MSC: 76W05
Received: 20.07.1982

Citation: V. M. Goloviznin, M. A. Ryazanov, O. S. Sorokovikova, “A class of completely conservative difference schemes of magnetohydrodynamics in mixed Euler-Lagrange variables”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 520–533; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 120–130

Citation in format AMSBIB
\Bibitem{GolRyaSor84}
\by V.~M.~Goloviznin, M.~A.~Ryazanov, O.~S.~Sorokovikova
\paper A~class of completely conservative difference schemes of magnetohydrodynamics in mixed Euler-Lagrange variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 520--533
\mathnet{http://mi.mathnet.ru/zvmmf4410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744031}
\zmath{https://zbmath.org/?q=an:0548.76080}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 120--130
\crossref{https://doi.org/10.1016/0041-5553(84)90097-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4410
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Krukovskii, “Polnostyu konservativnye raznostnye skhemy v smeshannykh eilerovo-lagranzhevykh peremennykh dlya rascheta trekhmernykh uravnenii magnitnoi gidrodinamiki”, Preprinty IPM im. M. V. Keldysha, 2012, 025, 13 pp.  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:152
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022